MAUDE Adverse Event Report: CONMED LARGO POWERPRO; SAW, POWERED, AND ACCESSORIES

CONMED LARGO POWERPRO; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO6047
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported on behalf of the customer that the device pro6047 powerpro 5:1 zimmer/hudson reamer attachment, was being used on (b)(6) 2025 and "¿the shaft broke during use and broke into two pieces.¿.Per further assessment it was found that the device fragments did fall into the surgical site and were retrieved.There was no impact or injury for the patient or user.The procedure was completed with an alternate ¿backup instruments¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned to conmed for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Reported event ¿shaft broke into two pieces¿ was confirmed.The device will not be returned for evaluation, but photographic evidence has been provided.Root cause cannot be determined, however, based upon the ifu; a possible cause of this event could be overdue preventative maintenance.The service history was reviewed, and no data was found.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been a total of 1 report, regarding 1 device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: conmed recommends that all powerpro attachments be returned for preventive maintenance every 24 months, except for certain attachments indicated in section 3.0 in the hall powerpro attachment manual, which have a recommended service schedule of every 12 months.Warning: failure to follow the maintenance schedule could result in reduced instrument performance or overheating of the handpiece or attachment.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of the customer that the device pro6047 powerpro 5:1 zimmer/hudson reamer attachment, was being used on (b)(6) 2025 and "the shaft broke during use and broke into two pieces.¿ per further assessment, it was found that the device fragments did fall into the surgical site and were retrieved.There was no impact or injury for the patient or user.The procedure was completed with an alternate ¿backup instruments¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
POWERPRO
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key21354141
Report Number1017294-2025-00019
Device Sequence Number15704091
Product Code HAB
UDI-Device Identifier10845854036143
UDI-Public(01)10845854036143(11)221010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO6047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic